# SDR HEEA0010105

- Difficulty date: June 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5748M
- Make and model: Bell 214ST
- Aircraft serial: 28102
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Transmission
- Part number: 214040002119S
- Condition: Making Metal
- Location: M/R Gr Box
- Part time: 2,493 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAKING METAL. SENT TO BELL HELICOPTER TEXTRON FOR CREDIT AGAINST REPLACEMENT PART PURCHASED.
